Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the uniqueness problem
of harmonic quasiconformal mappings


Author: Wei Hanbai
Journal: Proc. Amer. Math. Soc. 124 (1996), 2337-2341
MSC (1991): Primary 30C60
MathSciNet review: 1307523
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we give an affirmative answer to Sheretov's problem on the uniqueness of harmonic mappings and improve the unique minimal mapping theorem of Reich and Strebel. Meanwhile, we also solve a problem posed by Reich and obtain the uniqueness theorem on related weight functions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 30C60

Retrieve articles in all journals with MSC (1991): 30C60


Additional Information

Wei Hanbai
Affiliation: Institute of Mathematics, Fudan University, Shanghai 200433, People’s Republic of China
Address at time of publication: Department of Mathematics, Jiujiang Teachers College, Jiujiang, Jiangxi 332000, People’s Republic of China

DOI: http://dx.doi.org/10.1090/S0002-9939-96-03178-4
PII: S 0002-9939(96)03178-4
Keywords: Douglas-Dirichlet functional, harmonic mappings, quasiconformal mappings
Received by editor(s): May 24, 1994
Received by editor(s) in revised form: November 17, 1994
Communicated by: Albert Baernstein II
Article copyright: © Copyright 1996 American Mathematical Society